Illinois Journal of Mathematics, 1957- | University of Illinois Archives

Title: Illinois Journal of Mathematics, 1957-Add to your cart.
Series Number: 15/14/805
Acquired: September 1963
Volume: 4.0 cubic feet
expand icon Arrangement
expand icon Administrative History of Creating Unit
expand icon Subjects (links to similar materials)
Available for use at:

Service Location Boxes
Room 146 Main Library, Prior Request Preferred1-6
Room 146 Main Library, Prior Request Preferred7-10

Page Generated in: 0.083 seconds (using 65 queries).
Using 9.87MB of memory. (Peak of 10.14MB.)

Powered by Archon Version 3.21
Copyright ©2011 The University of Illinois at Urbana-Champaign